# SDR DALA2018090705488

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 80,212 hours, 21,443 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV OCCUPIED LIGHT SHORTED AND BURNED OUT MCC/0630Z. VERIFIED LIGHT BURNED OUT. NO SIGNS OF SHORTING OR ARCING IN LIGHT SOCKET OR BEHIND PANEL. TRIED RELAMP NO HELP. REMOVED AND REPLACED FWD LAV LOCK SWITCH PER WDM 33-26-21. OCCUPIED LIGHT CHKS GOOD.
